Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

depression & lack of motivation

(1 Post)
FaithLoveandGrace Thu 18-Dec-14 12:19:43

I've recently had my AD dose upped and I'm really struggling with motivation. The tablets are making me really sleepy but I'm also struggling to sleep. They're also making me feel really nauseous. People have suggested upping it slowly (75mg then 100mg) but I've decided to stick with the 100mg as otherwise I think I'll just be dragging out the side effects. I don't know how to cope in the meantime though. I have so much I need to do (which can't be put off) but I just have no motivation at all sad How do you get through it?!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now